# SDR SWAA2025063083708

- Difficulty date: June 20, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 26,594 hours, 13,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK (M2816) WILL NOT CHARGE <[01]. OPENED FORWARD BATTERY ACCESS DOOR IAW AMM 33-51-06-960-805 STEPS 4.A-4.E(3E).  REPLACED AND ACCOMPLISHED INSTALLATION TEST OF EMERGENCY EXIT LIGHT BATTERY PACK (M2816) IAW AMM 33-51-06-960-805 STEPS 4.E(4-6).  TEST GOOD.  CLOSED FORWARD BATTERY ACCESS DOOR IAW AMM 33-51-06-960-805 STEPS 4.F(2-3).; [02] AUDIT C/W.
